# SDR MALA100205

- Difficulty date: December 18, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N933XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15196
- Aircraft time: 5,809 hours, 3,752 cycles
- Engine: Ge CF348C5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROUTINE-900, RT WING FIXED L/E PANEL AT WS129.00 HAS GOUGE FROM SLAT T/E.  RT WING SLAT T/E DAMAGE FROM LOOSE SCREW ON FIXED L/E AT WS 144.75.  COMPLIED WITH BLENDING, NDT AN TOUCH UP IAW REO 690-57-40-007.
